# SDR IPXA2020022875563

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 21,830 hours, 13,433 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Failsafe
- Part number: A5794240700400R
- Condition: Damaged
- Location: Rt Flap Track
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:A300RIGHT WING FLAP TRACK #2 FAIL SAFE PW HAS CHROME CHIPS IN TWO PLACESCOMPLIED WITH UPS EO#A300-5750-75494-A AND COMPLIED WITH EA 300-5720-27-A2413 TITLE N131UP WINGS RH WING FLAP TRACK MISSING CHROME ON FAIL SAFE PW REINSPECTION REPAIR LIFE LIMITATION OF 2400 FC/4800 /F MONTHS FROM 6TH FEB 2020 ( WHICHEVER OCCURS FIRST
